# SDR VNAA0708014

- Difficulty date: August 21, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 7,897 hours, 8,156 cycles
- Engine: Ge CF343B1
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE ON LEFT SIDE OF NOSE.  MAINTENANCE PERFORMED A VISUAL EN ROUTE INSPECTION FOR LIGHTNING STRIKE DAMAGE.  MAINTENANCE PERFORMED A DETAILED LIGHTNING STRIKE INSPECTION AND FOUND DAMAGE TO THE LEFT HAND HORIZONTAL STAB TIP AND STATIC WICK AS WELL AS A DAMAGED RIVET ON TOP OF THE LEFT HAND ELEVATOR.  MAINTENANCE REPLACED DAMAGED RIVET, STATIC WICK AND TEMP REPAIRED THE HORIZONTAL STAB TIP AS PER THE REO 10855 FROM BOMBARDIER.  AIRCRAFT WAS RELEASED FOR SERVICE.
